Heart Disease Community
Angina triggered by contrast dye anyone?
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Angina triggered by contrast dye anyone?

Hi everyone:

Am not sure if this happened to anyone else.

I refused to have an angiogram because I was basically terrified of the statistics.

Instead I was offered an angioscan which means being injected with the same contrast dye that is used for an angiogram.

Within hours I started suffering with unstable angina which lasted about three weeks, and still now, I seem to be getting angina quite a lot.

I read somehwere that sometimes the contrast dye can cause some sort of problem if you do have clots, blockages and calcified stuff in the heart.

Anyone else suffered with more angina after an angiogram or angioscan?

Many thanks for replies
Related Discussions
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar n tn
Blank
einaej added the Exercise Tracker
2 hrs ago
Avatar m tn
Blank
Breathe the Weed Pollen
21 hrs ago by fred256
4522800 tn?1470329434
Blank
VICourageous commented on meegWpaw's status
Aug 23
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland